Self-normalized Wittmann's laws of iterated logarithm in Banach space

Deng, Dianliang . Statistics & Probability Letters 2007. 77 (6) :632-643

Locate this article in:

Bibtex

@article{CIS-232027,
  Author = {Deng, Dianliang},
  Title = {Self-normalized Wittmann's laws of iterated logarithm in Banach space},
  Journal = {Statistics & Probability Letters},
  Volume = {77},
  Number = {6},
  Year = {2007},
  Pages = {632--643},
  Keywords = {Symmetric random variables, Rademacher series, self-normalizer}
}

Similar articles